# SDR DHLA200800133

- Difficulty date: December 4, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 62,903 hours, 41,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN DAMAGE 2 IN HOLE LOWER RT SIDE BELOW PITOT TUBE.  ACFT DAMAGED BY CARGO CONTAINER.  INSTALLED REPAIR IAW SRM 53-30-3 AT STA 212 RT STR 25R.
